estrellafugaz85 (estrellafugaz85) wrote in vaginapagina,
estrellafugaz85
estrellafugaz85
vaginapagina

Extreme hunger and weight gain

Hey everyone,

I was wondering if anyone else has experienced extreme hunger after starting Cerazette? I started it 2 months ago and in the last couple of weeks, have been ravenous all the time. I eat quite large amounts, yet I find myself feeling really hungry within a couple of hours, I also think I'm putting on weight, after remaining the same weight for the last ten+ years. I'm getting worried. I do have polycystic ovaries, but I went for hormone tests and was told I did not have the syndrome - could Cerazette have caused issues with this? I had my insulin checked a few months ago and it was perfect. What could be going on?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments